# SDR SWIA201439375

- Difficulty date: September 6, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 29,805 hours, 24,232 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON CENTER FITTING, AT OTBD PCU ATTACH POINT, INBD LUG HAS GOUGES ON LOWER SURFACE, C-CHECK, RO 9/21/14, REPAIRED RT WING AILERON CENTER FITTING AT OTBD PCU ATTACH LUG REF REO.
